# SDR UALA2012010900151

- Difficulty date: January 7, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 64,889 hours, 24,167 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS, FLOOR LIGHTS INOPERATIVE.   REPLACED POWER SUPPLIES M735 AND M10699.  FLOOR EMERGENCY AISLE LIGHTS CHECKED GOOD.   RELAMPED EMERGENCY LIGHT AT SEAT 5F, OPS CHECKED OK
